Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 9, NWS Norman, OK

February 10, 2009Carter County, Murray County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 10, 2009, 7:38 PM CST for Carter County, Murray County, Oklahoma. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 7:38 PM CST (01:38 UTC)
Expired
Feb 10, 2009, 8:15 PM CST
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 118 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 7:40 PM CSTTSTM WND GST 58Wnw Ardmore, OK
Feb 10, 7:40 PM CSTHAIL 17 N Springer, OKINTERSTATE 35 AT MILE MARKER 47
Feb 10, 7:50 PM CSTHAIL 17 N Springer, OKINTERSTATE 35 AT MILE MARKER 47

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 12:49 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 110138
TOROUN
OKC019-099-110215-
/O.NEW.KOUN.TO.W.0009.090211T0138Z-090211T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 815 PM CST

* AT 738 PM CST...A LARGE... VIOLENT TORNADO WAS LOCATED IN THE
  NORTHWEST PARTS OF ARDMORE...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE ARDMORE...DOUGHERTY...GENE
  AUTRY...SPRINGER AND TURNER FALLS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 31 AND 49.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3422 9726 3443 9714 3443 9695 3427 9692
      3426 9693 3415 9717
TIME...MOT...LOC 0138Z 223DEG 33KT 3423 9717

$$

CMS
2 follow-up statements
000 
WWUS54 KOUN 110150
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
750 PM CST TUE FEB 10 2009

OKC019-099-110215-
/O.CON.KOUN.TO.W.0009.000000T0000Z-090211T0215Z/
MURRAY OK-CARTER OK-
750 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR EASTERN
CARTER AND SOUTHERN MURRAY COUNTIES...

AT 750 PM CST...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO 3
MILES EAST OF SPRINGER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE DOUGHERTY...GENE AUTRY AND
  SPRINGER.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3429 9718 3442 9712 3443 9695 3428 9692
      3426 9693 3421 9710
TIME...MOT...LOC 0150Z 224DEG 37KT 3433 9705

$$

CMS
000 
WWUS54 KOUN 110200
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CST TUE FEB 10 2009

OKC019-099-110215-
/O.CON.KOUN.TO.W.0009.000000T0000Z-090211T0215Z/
MURRAY OK-CARTER OK-
759 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR EASTERN
CARTER AND SOUTHERN MURRAY COUNTIES...

AT 759 PM CST...A TORNADO WAS LOCATED 4 MILES SOUTHEAST OF 
DOUGHERTY...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE DOUGHERTY...GENE AUTRY AND
  SPRINGER.

THE TORNADO THREAT APPEARS TO HAVE ENDED FOR SPRINGER... HOWEVER
VERY LARGE HAIL IS STILL POSSIBLE.

LAT...LON 3429 9718 3442 9712 3443 9695 3428 9692
      3426 9693 3421 9710
TIME...MOT...LOC 0159Z 223DEG 33KT 3438 9699

$$

CMS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:44 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 10, 5:44 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CST TUE FEB 10 2009

.AVIATION...
/0Z TAFS/...THUNDERSTORMS WILL AFFECT SITES THIS EVENING FROM
KSPS TO KLAW TO KPNC AND SOUTHEAST. STRONG WINDS AND SOME HAIL MAY
ACCOMPANY THESE STORMS. THE LINE OF STORMS WILL SHIFT EAST OF THE
TAF SITES MID TO LATE EVENING. A DRYLINE WILL MOVE ACROSS THE AREA
THIS EVENING SHIFTING WINDS TO THE SOUTHWEST WITH A COLD FRONT
MOVING THROUGH THE REGION LATER TONIGHT/WED MORNING. LIGHT RAIN
WILL BE POSSIBLE AND LOW CLOUDS /1000FT OR LESS/ WILL
ALSO AFFECT PORTIONS OF NORTHERN OK EARLY WED MORNING AS THE STORM
SYSTEM MOVES ACROSS THE REGION. CLOUDS WILL GRADUALLY DECREASE
ACROSS THE AREA WEDNESDAY AS THE SYSTEM EXITS THE AREA.

&&

.PREV DISCUSSION... /ISSUED 150 PM CST TUE FEB 10 2009/

DISCUSSION...
18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD
SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH.  SATELLITE
IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS
AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN
SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND
STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL
DEVELOP NEAR A SHARPENING DRYLINE.

LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG
ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY
INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A
LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA.

SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME
WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA.  CAA
WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY
MORNING.  A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS
ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY.

CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING
SKIES AND LESS WIND.

WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR
NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS.  COOLER/COLDER
AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY.  TWO
MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW.  TIMING
AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC.  AT THIS
TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY
TO MONDAY NIGHT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  42  62  35  62 /  70  10   0  10
HOBART OK         41  62  36  63 /  40  10   0   0
WICHITA FALLS TX  46  68  37  67 /  40   0   0  10
GAGE OK           36  59  30  60 /  40  10   0   0
PONCA CITY OK     42  54  35  60 /  70  40   0  10
DURANT OK         50  67  39  64 /  90  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/25/01
Hazardous weather outlook, Feb 10, 5:55 PM CST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CST TUE FEB 10 2009

OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
555 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA EXTENDS EAST OF A LINE FROM PONCA CITY TO ANADARKO TO
SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL EXIST UNTIL 11 PM.

IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. A FEW TORNADOES ARE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.

DISCUSSION...
INCREASING WIND SHEAR IN A FAVORABLY MOIST AIRMASS WILL ALLOW
THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA
THIS EVENING. A FEW EXTANT THUNDERSTORMS IN CENTRAL OKLAHOMA WILL BE
CAPABLE OF SEVERE LEVELS BUT THEY ARE EXPECTED TO DIMINISH BEFORE
LATE EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

In the hours before

Local storm report, Feb 10, 5:30 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             DUNCAN                  34.52N 97.97W
02/10/2009  E0.88 INCH       STEPHENS           OK   AMATEUR RADIO

&&

SMITH
Special weather statement, Feb 10, 5:30 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CST TUE FEB 10 2009

OKZ028-029-040-102345-
CLEVELAND OK-MCCLAIN OK-GARVIN OK-
530 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN AND
MCCLAIN COUNTIES.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR CHICKASHA
TO RUSH SPRINGS AND MARLOW AT 530 PM CST...MOVING NORTHEAST AT 45
MPH.  THIS LINE OF STORMS WILL APPROACH MOORE...NORMAN...PURCELL
AND PAULS VALLEY OVER THE NEXT 30 TO 60 MINUTES.  WARNINGS MAY
BE REQUIRED.

PEOPLE IN CLEVELAND...GARVIN AND MCCLAIN COUNTIES...INCLUDING THE
CITIES OF MOORE...NORMAN AND OKLAHOMA CITY...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Local storm report, Feb 10, 5:38 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             3 E TABLER              35.05N 97.77W
02/10/2009  E0.88 INCH       GRADY              OK   AMATEUR RADIO

&&

SMITH
Local storm report, Feb 10, 5:51 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             ANADARKO                35.07N 98.24W
02/10/2009  E2.00 INCH       CADDO              OK   AMATEUR RADIO

            TIME APPROXIMATE.

&&

SMITH
Special weather statement, Feb 10, 6:20 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CST TUE FEB 10 2009

OKZ045-050-110045-
LOVE OK-JEFFERSON OK-
620 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND LOVE COUNTIES.

A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF OSCAR AT 620
PM CST...MOVING NORTHEAST AT 40 MPH.  THIS STORM HAS BECOME BETTER DEVELOPED
OVER THE PAST 15 MINUTES.  A TORNADO WARNING IS IN EFFECT FOR MONTAGUE
COUNTY IN NORTH TEXAS.  A SEVERE THUNDERSTORM WARNING WILL LIKELY
BE REQUIRED AND POSSIBLE A TORNADO WARNING OVER THE NEXT 30 MINUTES.

PEOPLE IN JEFFERSON AND LOVE COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Local storm report, Feb 10, 7:33 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     DUNCAN                  34.52N 97.97W
02/10/2009  M60 MPH          STEPHENS           OK   AMATEUR RADIO

0624 PM     HAIL             DUNCAN                  34.52N 97.97W
02/10/2009  E0.88 INCH       STEPHENS           OK   AMATEUR RADIO

0705 PM     HAIL             4 SW LONE GROVE         34.13N 97.31W
02/10/2009  E1.00 INCH       CARTER             OK   EMERGENCY MNGR

0715 PM     HAIL             1 N WILSON              34.17N 97.43W
02/10/2009  E1.00 INCH       CARTER             OK   EMERGENCY MNGR

0720 PM     HAIL             LONE GROVE              34.17N 97.26W
02/10/2009  E2.75 INCH       CARTER             OK   EMERGENCY MNGR

            TEXACO RD

0720 PM     HAIL             2 S LONE GROVE          34.15N 97.26W
02/10/2009  E1.00 INCH       CARTER             OK   AMATEUR RADIO

0722 PM     HAIL             1 E LONE GROVE          34.17N 97.25W
02/10/2009  E1.75 INCH       CARTER             OK   EMERGENCY MNGR

            HWY 70 EAST OF KELLER RD

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:28 PM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens47 min
Feb 10, 6:28 PM CSTSevere Thunderstorm WarningOUNCarter, Jefferson, Love47 min
Feb 10, 6:45 PM CSTSevere Thunderstorm WarningOUNJefferson30 min
Feb 10, 6:50 PM CSTTornado WarningOUNCarter, Jefferson, Love25 min
Feb 10, 7:14 PM CSTSevere Thunderstorm WarningOUNPottawatomie, Seminole31 min
Feb 10, 7:15 PM CSTTornado WarningOUNCarter, Love30 min
Feb 10, 8:06 PM CSTTornado WarningOUNJohnston, Murray, Pontotoc24 min
Feb 10, 8:10 PM CSTSevere Thunderstorm WarningOUNLove50 min
Feb 10, 8:26 PM CSTTornado WarningOUNCoal, Pontotoc34 min
Feb 10, 8:39 PM CSTSevere Thunderstorm WarningOUNJohnston, Marshall51 min
Feb 10, 8:58 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc32 min
Feb 10, 9:19 PM CSTSevere Thunderstorm WarningOUNAtoka26 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.